Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Creams and tablets used to treat itchy skin, problem reoccurs, best medication for prevention

hi doctor! what is the best medicine( tablet ) for ITCHING SKIN?because after i took and applied other(Cream) medicine then it will be Vanished and eventually it will come back again after a month!
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

Itchy skin can happen due to many causes like eczema, allergic dermatitis, scabies, etc. An examination from your dermatologist will confirm the diagnosis and will prescribe the drugs best for you. Many a times it has got a seasonal association also.

Meanwhile you can apply calamine lotion and a steroid(cortisone) based antiseptic cream on the area for symptomatic relief.

You can also take Benadryl or Actifed orally for the itching.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor